# SDR YENA20160705623

- Difficulty date: July 5, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N520JB
- Make and model: Airbus A320-232
- Aircraft serial: 1446
- Aircraft time: 60,411 hours, 21,935 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Frame 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS FOUND ON THE LEFT AFT CABIN FLOOR SHEAR WEB AND CHANNEL, 8 INCHES FWD OF FRAME 70.  REPLACED THE SHEAR WEB AND CHANNEL SUPPORT.
